# SDR FDEA202009282527

- Difficulty date: September 28, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 36,331 hours, 19,465 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53834138205
- Condition: Worn
- Location: Frm 47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR FRAME 47 BETWEEN STRINGER 12 AND 13 RT SIDE IN PASSENGER CABIN (MAIN DECK).  PERFORMED REPAIR LOCATED ON FRAME 47 BETWEEN STRG 12RH AND 13RH SIDE IN PASSENGER CABIN (MAIN DECK), IAW EA NO 6-5310-T0357140.  P1 TITLE FUSELAGE CENTER SECTION-FRAME-RT FR 47 BETWEEN S-12/S-13-GOUGE.
